# SDR SWAA2023101209759

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 62,896 hours, 37,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA O/H EXIT SIGN IS LOSE AND HANGING DOWN<[01] REMOVE AND REPLACED AFT CABIN O/H EMER EXIT SIGN ASSY PER M/M 33-51-01; OPS CHK GOOD.
